A generalization of a theorem of Barron and Jensen and a comparison theorem for lower semicontinuous viscosity solutions

Hitoshi Ishii

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We extend and clarify some of observations due to Barron and Jensen concerning the relation between subdifferentials and superdifferentials of a function and extend the comparison principle for semicontinuous solutions of Hamilton-Jacobi equations with convex Hamiltonians to that in infinite-dimensional Hilbert spaces.

Original languageEnglish
Pages (from-to)137-154
Number of pages18
JournalRoyal Society of Edinburgh - Proceedings A
Volume131
Issue number1
Publication statusPublished - 2001
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this